IEEE - Institute of Electrical and Electronics Engineers, Inc. - Robust stability of switched systems with arbitrarily fast switchings by generalized matrix measure

Proceedings of 2000 American Control Conference (ACC 2000)

Author(s): Li, Z.G. ; Wen, C.Y. ; Soh, Y.C. ; Xie, W.X.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2000
Conference Location: Chicago, IL, USA
Conference Date: 28 June 2000
Volume: 4
ISBN (Paper): 0-7803-5519-9
ISSN (Paper): 0743-1619
DOI: 10.1109/ACC.2000.878692
Regular:

The generalized matrix measure proposed in Li et al. (1999) is used to study the stability of switched systems in the case that the switchings of the system can be arbitrarily fast. Some... View More

Advertisement